# SDR SWAA2013021112539

- Difficulty date: January 14, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT 29" FROM INBOARD END OF INBOARD AFT FLAP R/T WING.  REPAIRED AT 29" FROM INBOARD END OF INBOARD AFT FLAP R/T WING IAW B737-300 SRM 51-70-10-2R-0.
